# SDR SWAA2022022434298

- Difficulty date: January 23, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,676 hours, 36,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AEF TRAILING EDGE IS DELAMINATED / REPAIRED AFT CABIN PANEL 241 AEF DELAMINATED TRAILING EDGE IAW SRM 53-00-50-2R-1 57278U 1/29/19
